MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI ENERGY; SYNCHROSEAL

INTUITIVE SURGICAL, INC DA VINCI ENERGY; SYNCHROSEAL
Model Number 480440-07
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical inc.(isi), has not received the da vinci product with an alleged issue to perform failure analysis.
 
Event or Problem Description
It was reported that during a da vinci-assisted liver resection surgical procedure, the synchro seal instrument failed on the last third of the parenchyma phase.The surgeon reported that it was very difficult and therefore long-lasting, however, this was primarily due to patient-related peculiarities.Unfortunately, despite cleaning the synchroseal instrument again and again, the synchroseal worked at most once but could never end the yellow mode.The user completed the procedure and no known impact or patient consequence was reported.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: the customer is unaware of any errors that occurred during the issue with the synchroseal instrument.At the time of the reported issue, during the sealing sequence, there was an audible ¿sealing in progress¿ tone.The seal cycle was not completed automatically.There was not any tissue cut that was not fully sealed.The customer is unaware of any bleeding observed due to the synchroseal issue.The instrument was disposed and is not available for return to intuitive surgical for evaluation.The customer is unaware of any photos and/or videos of this event available for intuitive surgical to review.The procedure was completed.The customer is unaware of any injury or complications for the patient.The customer is unaware of any delay in the surgery or by how many minutes.

Brand Name
DA VINCI ENERGY
Common Device Name
SYNCHROSEAL
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24998394
Report Number2955842-2026-22911
Device Sequence Number8764684
Product Code NAY
UDI-Device Identifier10886874117306
UDI-Public(01)10886874117306(10)K10250813
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K191280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number480440-07
Device Catalogue Number480440
Device Lot NumberK10250813 0181
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/02/2026
Initial Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown